MathSciNet Relay Station
MathSciNet bibliographic data
MR1376394 00A30 (01A55 51-03)
Wilson, Mark Frege: the royal road from geometry [Noûs 26 (1992), no. 2, 149–180; MR1262538 (95k:00013)]. Frege's philosophy of mathematics, 108–149, Harvard Univ. Press, Cambridge, MA, 1995.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement